Advanced search

Reasonable properties for the ordering of fuzzy quantities (I).

XH WANG and Etienne Kerre (UGent)
(2001) FUZZY SETS AND SYSTEMS. 118(3). p.375-385
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
WANG, XH, and Etienne Kerre. 2001. “Reasonable Properties for the Ordering of Fuzzy Quantities (I).” Fuzzy Sets and Systems 118 (3): 375–385.
APA
WANG, XH, & Kerre, E. (2001). Reasonable properties for the ordering of fuzzy quantities (I). FUZZY SETS AND SYSTEMS, 118(3), 375–385.
Vancouver
1.
WANG X, Kerre E. Reasonable properties for the ordering of fuzzy quantities (I). FUZZY SETS AND SYSTEMS. 2001;118(3):375–85.
MLA
WANG, XH, and Etienne Kerre. “Reasonable Properties for the Ordering of Fuzzy Quantities (I).” FUZZY SETS AND SYSTEMS 118.3 (2001): 375–385. Print.
@article{167666,
  author       = {WANG, XH and Kerre, Etienne},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  language     = {eng},
  number       = {3},
  pages        = {375--385},
  title        = {Reasonable properties for the ordering of fuzzy quantities (I).},
  volume       = {118},
  year         = {2001},
}

Web of Science
Times cited: